# SDR SWAA2020101419399

- Difficulty date: September 29, 2020
- Submitted: October 14, 2020
- Operation: Air carrier
- Aircraft: N8644C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35973
- Aircraft time: 20,442 hours, 9,111 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 727f-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STA 727F+13 TO STA 767; RBL 21 AND WL 155 R\H Z ANGLE HAS CORROSION. / AFT CARGO R/H Z-ANGLE STA 767 TO STA 727F+13'. BLENDED AND REMOVED CORROSION ON Z-ANGLE I/A/W SRM 51-10-02-0G-0. MAT THICKNESS IS .040 MAT REMOVED .012 MAT REMAINING .008 'OUT OF LIMITS' I/A/W 53-00-53-1A-2 FIG 103. FABRICATED NEW R/H Z-ANGLE SECTION AND DOUBLER STA 737 TO STA 727F+10 I/A/W 53-00-53-2R-5 REPAIR 5. ALODINED; PRIMED I/A/W SRM 53-00-53-2R-5 REPAIR 5 STEP I;J. INSTALLED NEW DOUBLER AND NEW SECTION OF Z-ANGLE I/A/W SRM 53-00-53-2R-5 STEP K; L. APPLIED C.I.C TO NEW Z-ANGLE I/A/W SRM 53-00-53-2R-5 STEP N P/N 146A7502-52
